Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 178, NWS Norman, OK

April 28, 2012Greer County, Harmon County, Jackson County, Oklahoma; Hardeman County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Apr 28, 2012, 11:29 PM CDT for Greer County, Harmon County, Jackson County, Oklahoma; Hardeman County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2012, 11:29 PM CDT (04:29 UTC)
Expired
Apr 29, 2012, 12:30 AM CDT
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Greer County, OK, Harmon County, OK, Jackson County, OK, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 70 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 6:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2581 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WUUS54 KOUN 290429
SVROUN

OKC055-057-065-TXC197-290530-
/O.NEW.KOUN.SV.W.0178.120429T0429Z-120429T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1129 PM CDT SAT APR 28 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL GREER COUNTY IN  OKLAHOMA...
  NORTHWESTERN HARDEMAN COUNTY IN  TEXAS...
  HARMON COUNTY IN  OKLAHOMA...
  JACKSON COUNTY IN  OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
  LOCATED 10 MILES NORTH OF GOODLETT...MOVING NORTHEAST AT 15 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  OLUSTEE...ELDORADO...DUKE...GOULD AND MCQUEEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3478 9951 3453 9939 3439 9995 3467 9999
TIME...MOT...LOC 0425Z 244DEG 14KT 3449 9987 

$$
2 follow-up statements
798 
WWUS54 KOUN 290443
SVSOUN

SEVERE WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1143 PM 
CDT SAT APR 28 2012

OKC055-057-065-TXC197-290530-
/O.CON.KOUN.SV.W.0178.000000T0000Z-120429T0530Z/
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
1143 PM CDT SAT APR 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM 
CDT FOR HARMON...EXTREME SOUTH CENTRAL GREER...NORTHWESTERN 
JACKSON AND EXTREME NORTHWESTERN HARDEMAN COUNTIES...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES 
SOUTH OF HOLLIS...MOVING NORTHEAST AT 20 MPH. 

LOCATIONS IMPACTED INCLUDE...
DUKE...GOULD AND MCQUEEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3478 9951 3459 9944 3449 9996 3467 9999
TIME...MOT...LOC 0439Z 221DEG 17KT 3457 9986 

$$
362 
WWUS54 KOUN 290454
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1154 PM CDT SAT APR 28 2012

OKC055-057-065-TXC197-290530-
/O.CON.KOUN.SV.W.0178.000000T0000Z-120429T0530Z/
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
1154 PM CDT SAT APR 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM 
CDT FOR HARMON...EXTREME SOUTH CENTRAL GREER...EXTREME 
NORTHWESTERN JACKSON AND EXTREME NORTHWESTERN HARDEMAN COUNTIES...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
HOLLIS...MOVING NORTHEAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
GOULD AND MCQUEEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3467 9994 3478 9951 3455 9970 3453 9994
TIME...MOT...LOC 0448Z 222DEG 13KT 3461 9985 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:12 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 28, 9:12 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT SAT APR 28 2012

.UPDATE...
STORMS HAVE FINALLY BEGUN TO DEVELOP IN FA. SHOWERS AND
THUNDERSTORMS EXPECTED TO INCREASE OVERNIGHT AS THE LLJ
STRENGTHENS...ESPECIALLY ACROSS PARTS OF NORTHERN AND CENTRAL
OK... NORTH OF THE STATIONARY FRONT THAT WILL LIFT NORTH AS A WARM
FRONT OVERNIGHT. SOME OF THE STORMS COULD BECOME SEVERE PRODUCING
LARGE HAIL AND STRONG WIND GUSTS. HAVE MADE SOME ADJUSTMENTS TO
THE POPS/WX GRIDS AND TWEAKED HOURLY GRIDS TO SHOW CURRENT TRENDS.
WILL SEND UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 615 PM CDT SAT APR 28 2012/

AVIATION...
FRONTAL BOUNDARY STALLED FROM SW TO NE ACROSS N TX AND OK. EXPECT
SCT TSTMS TO DEVELOP IN THE VICNITY OF THE BOUNDARY THIS EVENING AND
CONTINUE INTO THE NIGHT. WILL GO WITH PREVAILING OR TEMPO TSRA FROM
CNTRAL OK SWD THIS EVENING AND THEN OVER NRN OK SITES LATER TONIGHT
AS LOW LEVEL JET INTERACTS WITH FRONTAL BOUNDARY AND STORMS DEVELOP
FARTHER NORTH. GENLY IFR CONDITIONS EXPECTED TOWARD SUNRISE...WITH
SCT SHOWERS/TSTMS MAINLY IN NRN OK AT THAT TIME. MOST SITES EXPECTED
TO IMPROVE TO MVFR/VFR BY SUNDAY AFTERNOON.

PREV DISCUSSION... /ISSUED 237 PM CDT SAT APR 28 2012/

DISCUSSION...
EXPECT TO SEE CONVECTION DEVELOP LATE THIS AFTN ALONG WEAK SFC
BOUNDARY ACROSS SOUTHWEST INTO CENTRAL SECTIONS OF OKLAHOMA AND
WESTERN NORTH TEXAS. THIS WILL BE THE BEGINNING OF AN ACTIVE FEW
DAYS ACROSS THE AREA AS LONGWAVE TROUGH MOVES THROUGH THE CENTRAL
PART OF THE COUNTRY AND RESIDUAL BOUNDARIES ACT AS FOCI FOR
ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY.

FOR LATE TODAY INTO TONIGHT... ABUNDANT LOW LEVEL MOISTURE AND
COOLING MID LEVEL TEMPS WILL RESULT IN A VERY UNSTABLE AIRMASS.
THIS WILL COMBINE WITH ADEQUATE WIND FIELDS TO SUPPORT SEVERE
THUNDERSTORM DEVELOPMENT NEAR AND NORTH OF THE SFC BOUNDARY.
INITIALLY COULD SEE A SMALL WINDOW OF OPPORTUNITY FOR A TORNADO OR
TWO... HOWEVER AS WE MOVE INTO THE EVENING HOURS STORMS ARE
EXPECTED TO BECOME MORE ELEVATED AND POSE MAINLY A LARGE HAIL
THREAT. THERE WILL BE TRANSITION TO MORE OF A HEAVY RAIN THREAT
OVERNIGHT ACROSS NORTHERN HALF OF OKLAHOMA AS SFC/ELEVATED
BOUNDARY LIFTS BACK TO THE NORTH.

LIKELY WE WILL SEE ANOTHER ROUND OF STORMS DEVELOP SUNDAY AFTN
AND SUNDAY NIGHT AS ANOTHER MID LEVEL DISTURBANCE MOVES THROUGH
THE LONGER WAVE TROUGH. THIS IS EXPECTED TO MAINLY AFFECT NORTHERN
HALF OF OKLAHOMA... SEVERE WEATHER WILL REMAIN POSSIBLE... AGAIN
WITH MAINLY LARGE HAIL AND ADDITIONAL HEAVY RAIN POTENTIAL.

RAIN CHANCES BEGIN TO DECREASE AFTER MONDAY WITH WARM AND MUGGY
CONDITIONS EXPECTED THROUGH MUCH OF NEXT WEEK. HOWEVER... MODELS
DO KEEP DRYLINE LOCATION NEAR WESTERN BORDER OF OKLAHOMA DURING
AFTN HOURS AND WITH SOME FLOW IN MID LEVELS CAN NOT COMPLETELY
RULE OUT A STORM OR TWO DURING THE LATE AFTN HOURS THROUGH THE
WEEK. MODELS ARE SHOWING ANOTHER FRONT SLIDING SOUTH INTO THE AREA
BY LATTER PART OF THE WEEK WITH POSSIBLY ANOTHER CHANCE OF MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  77  63  81 /  50  50  60  30
HOBART OK         61  76  62  82 /  50  50  70  30
WICHITA FALLS TX  65  78  64  85 /  40  20  50  20
GAGE OK           51  76  58  84 /  70  70  70  30
PONCA CITY OK     62  76  63  77 /  70  70  70  30
DURANT OK         65  79  64  80 /  20  20  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/02
Hazardous weather outlook, Apr 28, 8:41 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT APR 28 2012

OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
841 PM CDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MUCH
OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THAT
PORTION OF OKLAHOMA NORTHWEST OF A LINE FROM ARDMORE TO ADA TO
HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH EARLY
SUNDAY MORNING.

IMPACTS...
HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH. VERY
HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH SUNDAY
MORNING.

DISCUSSION...
A STATIONARY SURFACE FRONT EXTENDING ACROSS CENTRAL AND SOUTHWESTERN
OKLAHOMA THIS EVENING WILL BEGIN TO LIFT NORTH LATER TONIGHT. A CAP
IN PLACE OVER THE REGION HAS HAMPERED THUNDERSTORM DEVELOPMENT EARLY
THIS EVENING. HOWEVER... LIFT IS EXPECTED TO INCREASE DURING THE
LATTER HALF OF THE EVENING AND OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS. THIS WILL LEAD TO SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS... ESPECIALLY IN AREAS NORTH OF THE FRONT ACROSS PARTS
OF CENTRAL AND NORTHERN OKLAHOMA. THESE THUNDERSTORMS WILL LIKELY BE
ELEVATED. HOWEVER... ENOUGH INSTABILITY IS EXPECTED TO EXIST OVER
THE REGION FOR SOME OF THE STORMS TO BECOME STRONG TO SEVERE. LARGE
HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS WITH ANY SEVERE
STORM.

THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO SUNDAY
MORNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAIN AND TRAINING OF THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT INTO SUNDAY MORNING. THIS COULD LEAD TO FLOODING...
ESPECIALLY IN LOW-LYING AND FLOOD PRONE AREAS. THE BEST CHANCE
FOR LOCALIZED FLOODING WILL BE IN PARTS OF CENTRAL AND NORTHERN
OKLAHOMA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE LIKELY AGAIN ON SUNDAY AND THE CHANCE OF
SEVERE THUNDERSTORMS WILL PERSIST. ALTHOUGH THE COVERAGE OF SHOWERS
AND STORMS WILL DECREASE ON MONDAY... THERE WILL AGAIN BE A RISK OF
SEVERE THUNDERSTORMS.

OTHER HAZARDOUS WEATHER...
WITH WIDESPREAD RAIN EXPECTED AND STORMS PRODUCING LOCALLY HEAVY
RAINFALL... SOME FLOODING WILL BE POSSIBLE SUNDAY AND MONDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.

AUSTIN/MAXWELL

In the hours before

Special weather statement, Apr 28, 9:14 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK914 PM
CDT SAT APR 28 2012

OKZ016>019-023-024-290245-
LOGAN OK-CUSTER OK-BLAINE OK-KINGFISHER OK-CADDO OK-CANADIAN OK-
914 PM CDT SAT APR 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOGAN...
SOUTHEASTERN CUSTER...SOUTH CENTRAL BLAINE...KINGFISHER...
NORTHWESTERN CADDO AND NORTHWESTERN CANADIAN COUNTIES UNTIL 945 PM
CDT...

AT 912 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HYDRO...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
KINGFISHER...GEARY...OKARCHE...HYDRO...CASHION...CALUMET...
CIMARRON CITY...BRIDGEPORT AND CEDAR VALLEY.

LAT...LON 3584 9752 3539 9860 3542 9863 3546 9862
      3547 9866 3554 9871 3607 9769
TIME...MOT...LOC 0212Z 248DEG 18KT 3550 9859
Special weather statement, Apr 28, 9:25 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT SAT APR 28 2012

OKZ022-290300-
WASHITA OK-
925 PM CDT SAT APR 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR WASHITA COUNTY UNTIL 1000 PM
CDT...

AT 922 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROCKY...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
CORDELL...CORN...CLOUD CHIEF AND COWDEN.

LAT...LON 3546 9882 3525 9863 3512 9903 3526 9915
TIME...MOT...LOC 0222Z 237DEG 20KT 3522 9903
Special weather statement, Apr 28, 9:38 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK938 PM
CDT SAT APR 28 2012

TXZ083>085-290315-
WILBARGER TX-HARDEMAN TX-FOARD TX-
938 PM CDT SAT APR 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR WILBARGER...SOUTHEASTERN
HARDEMAN AND FOARD COUNTIES UNTIL 1015 PM CDT...

AT 933 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 8 MILES SOUTH OF
THALIA AND 5 MILES NORTH OF TRUSCOTT...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
VERNON...CROWELL...CHILLICOTHE...MEDICINE MOUND...GRAYBACK...
LOCKETT...MARGARET...THALIA AND RAYLAND.

LAT...LON 3432 9949 3400 9905 3383 9940 3383 9947
      3380 9948 3379 9950 3388 10002
TIME...MOT...LOC 0233Z 223DEG 37KT 3387 9956
Local storm report, Apr 28, 10:33 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HAIL             HINTON                  35.47N 98.36W
04/28/2012  E1.25 INCH       CADDO              OK   AMATEUR RADIO

0948 PM     HAIL             1 NE HINTON             35.48N 98.34W
04/28/2012  E1.75 INCH       CADDO              OK   STORM CHASER

1030 PM     HAIL             2 SE EL RENO            35.51N 97.93W
04/28/2012  E1.75 INCH       CANADIAN           OK   AMATEUR RADIO

&&

FM
Special weather statement, Apr 28, 11:19 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT SAT APR 28 2012

OKZ006-011-012-290445-
GARFIELD OK-MAJOR OK-ALFALFA OK-
1119 PM CDT SAT APR 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARFIELD...
EASTERN MAJOR AND SOUTHEASTERN ALFALFA COUNTIES UNTIL 1145 PM CDT...

AT 1117 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAHOMA...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAHOMA...RINGWOOD...KREMLIN...MENO...HILLSDALE...CARRIER AND NORTH
ENID.

LAT...LON 3652 9772 3627 9808 3631 9831 3660 9804
TIME...MOT...LOC 0417Z 216DEG 24KT 3635 9808

MAXWELL
Local storm report, Apr 28, 11:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             5 N BETHANY             35.58N 97.64W
04/28/2012  E1.25 INCH       OKLAHOMA           OK   TRAINED SPOTTER

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:42 PM CDTSpecial Weather StatementOUNCuster33 min
Apr 28, 9:14 PM CDTSpecial Weather StatementOUNCanadian31 min
Apr 28, 9:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer42 min
Apr 28, 9:25 PM CDTSpecial Weather StatementOUNWashita35 min
Apr 28, 9:55 PM CDTSevere Thunderstorm WarningOUNCanadian50 min
Apr 28, 10:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita49 min
Apr 28, 10:19 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major41 min
Apr 28, 10:44 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma46 min
Apr 28, 10:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major52 min
Apr 28, 11:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady44 min
Apr 28, 11:04 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon41 min
Apr 28, 11:19 PM CDTSpecial Weather StatementOUNGarfield26 min
Apr 28, 11:20 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon40 min
Apr 28, 11:22 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major53 min
Apr 28, 11:25 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma50 min
Apr 28, 11:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne49 min
Apr 28, 11:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne63 min
Apr 28, 11:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady44 min
Apr 28, 11:50 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita55 min
Apr 29, 12:12 AM CDTSevere Thunderstorm WarningOUNGrant63 min
Apr 29, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie48 min
Apr 29, 12:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher60 min
Apr 29, 12:32 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne58 min
Apr 29, 12:38 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble49 min
Apr 29, 12:40 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey37 min
Apr 29, 12:43 AM CDTSevere Thunderstorm WarningOUNNoble49 min
Apr 29, 12:45 AM CDTSevere Thunderstorm WarningOUNRoger Mills27 min
Apr 29, 1:24 AM CDTSpecial Weather StatementOUNCaddo36 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne33 min
Apr 29, 1:35 AM CDTSpecial Weather StatementOUNLogan25 min
Apr 29, 1:40 AM CDTSpecial Weather StatementOUNRoger Mills35 min
Apr 29, 1:43 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne62 min
Apr 29, 2:12 AM CDTSpecial Weather StatementOUNKingfisher33 min
Apr 29, 2:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 29, 2:54 AM CDTSpecial Weather StatementOUNLogan36 min
Apr 29, 2:58 AM CDTSpecial Weather StatementOUNRoger Mills32 min
Apr 29, 3:24 AM CDTSevere Thunderstorm WarningOUNRoger Mills66 min
Apr 29, 4:31 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills59 min
Apr 29, 4:43 AM CDTSpecial Weather StatementOUNBeckham32 min
Apr 29, 5:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey56 min
Apr 29, 7:08 AM CDTSpecial Weather StatementOUNKingfisher37 min
Apr 28, 9:09 PM CDTSpecial Weather StatementOUNFoard, Knox36 min
Apr 28, 9:38 PM CDTSpecial Weather StatementOUNFoard, Wilbarger37 min
Apr 28, 10:00 PM CDTSevere Thunderstorm WarningOUNKnox60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.